Journal of Graph Theory

Cover image for Journal of Graph Theory

April 2013

Volume 72, Issue 4

Pages 367–486

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Acyclic 4-Choosability of Planar Graphs with No 4- and 5-Cycles (pages 374–397)

      Oleg V. Borodin and Anna O. Ivanova

      Version of Record online: 29 MAR 2012 | DOI: 10.1002/jgt.21647

    2. Pebbling Graphs of Diameter Three and Four (pages 398–417)

      Luke Postle, Noah Streib and Carl Yerger

      Version of Record online: 19 MAR 2012 | DOI: 10.1002/jgt.21648

    3. Unit Interval Graphs of Open and Closed Intervals (pages 418–429)

      Dieter Rautenbach and Jayme L. Szwarcfiter

      Version of Record online: 18 JUN 2012 | DOI: 10.1002/jgt.21650

    4. A Class of Three-Colorable Triangle-Free Graphs (pages 430–439)

      Marko Radovanović and Kristina Vušković

      Version of Record online: 19 MAR 2012 | DOI: 10.1002/jgt.21651

    5. On Compatible Normal Odd Partitions in Cubic Graphs (pages 440–461)

      Jean-Luc Fouquet and Jean-Marie Vanherpe

      Version of Record online: 26 JUN 2012 | DOI: 10.1002/jgt.21652

    6. Induced Decompositions of Graphs (pages 462–477)

      J. Adrian Bondy and Jayme L. Szwarcfiter

      Version of Record online: 29 MAR 2012 | DOI: 10.1002/jgt.21654

SEARCH

SEARCH BY CITATION